# SDR DXTA2022072866880

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 13,622 hours, 10,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 2570
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: THE FORWARD INTERIOR EMERGENCY LIGHTS DO NOT WORK WHEN SLECTED ON WITH THE EMERGENCY LIGHT SWITCH AND THE MAIN BATTERY OFF   AS PER THE MEL // SIGN OFF// REMOVED & REPLACED FWD EMERGENCY LIGHTING BATTERY PACK (P/N & S/N INSTALLED: 9913-1 & 2861). OPS CHECK GOOD. REF CE-560XL MM 33-50-01 FOR MX PERFORMED. EMERGENCY LIGHTING BATTERY PACK REMOVED P/N & S/N: 9913-1 & 2570
